On a completion of prehilbertian spaces.

Ambrozie, C.-G.

Portugaliae Mathematica. Nova Série (2005)

  • Volume: 62, Issue: 1, page 73-88
  • ISSN: 0032-5155

How to cite


Ambrozie, C.-G.. "On a completion of prehilbertian spaces.." Portugaliae Mathematica. Nova Série 62.1 (2005): 73-88. <http://eudml.org/doc/52104>.

author = {Ambrozie, C.-G.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {pre-Hilbertian spaces; completion; paraclosed linear relation; adjoint},
language = {eng},
number = {1},
pages = {73-88},
publisher = {European Mathematical Society Publishing House},
title = {On a completion of prehilbertian spaces.},
url = {http://eudml.org/doc/52104},
volume = {62},
year = {2005},

AU - Ambrozie, C.-G.
TI - On a completion of prehilbertian spaces.
JO - Portugaliae Mathematica. Nova Série
PY - 2005
PB - European Mathematical Society Publishing House
VL - 62
IS - 1
SP - 73
EP - 88
LA - eng
KW - pre-Hilbertian spaces; completion; paraclosed linear relation; adjoint
UR - http://eudml.org/doc/52104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.